# SDR AALA202503126135

- Difficulty date: March 11, 2025
- Submitted: March 12, 2025
- Operation: Air carrier
- Aircraft: N819NN
- Make and model: Boeing 737823
- Aircraft serial: 31083
- Aircraft time: 45,146 hours, 19,091 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Part number: 1828203
- Part serial: 29067
- Condition: Cracked
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ON TAKEOFF TILL ABOUT 5000 FEET THERE IS A MUSTY DIRTY SOCK ODOR IN THE FLIGHT DECK AND CABIN. SMELL CLEARS UNTIL DESCENDING BACK THROUGH ABOUT 5000 FEET. THEN ODOR RETURNED TILL LANDING. ACCOMPLISHED SOF J/C 08L00021001, FOUND LEFT PACK SECONDARY HEAT EXCHANGER CRACKED. REMOVE AND REPLACED LEFT SECONDARY HEAT EXCHANGER. PER J/C 08L13121001, PURGE AIR FROM AIR CONDITIONING DUCTS, NO ADDTIONAL ODORS NOTED.
